Alert archive / New Mexico / Red Flag Warnings in 2012

Red Flag Warning 31, NWS El Paso, TX

June 8, 2012El Paso County, Hudspeth County, Texas; 8 counties in New Mexico

NWS El Paso, TX issued this red flag warning at Jun 8, 2012, 1:37 PM MDT for El Paso County, Hudspeth County, Texas; 8 counties in New Mexico. It took effect at Jun 9, 2012, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2012, 1:37 PM MDT (19:37 UTC)
In effect from
Jun 9, 2012, 12:00 PM MDT
Expired
Jun 9, 2012, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.6 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2012-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2012-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6312 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WWUS84 KEPZ 081937
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
137 PM MDT FRI JUN 8 2012

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED SATURDAY AFTERNOON
AND EVENING FOR SOUTHERN AND SOUTHWEST NEW MEXICO AND FAR WEST
TEXAS...

.AN UPPER LEVEL LOW PRESSURE WILL MOVE FROM THE PACIFIC NORTHWEST
ACROSS THE NORTHERN AND CENTRAL ROCKIES SATURDAY AND SUNDAY. A
TROUGH EXTENDING SOUTHWEST OUT OF THAT LOW WILL BRUSH ACROSS THE
SOUTHERN ROCKIES...RESULTING IN STRONG WINDS ALOFT OVER OUR AREA.
VERY WARM TEMPERATURES WILL ALLOW THOSE WINDS TO MIX DOWN TO THE
SURFACE IN THE AFTERNOON AND EVENING. IN ADDITION...DEVELOPMENT
OF A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE A MODERATELY
TIGHT PRESSURE GRADIENT SATURDAY AND SUNDAY...RESULTING IN SUSTAINED
20-FOOT WINDS OF 20 MPH OR MORE. THE STRONG WINDS...ALONG WITH HIGH
FIRE DANGER RATINGS AND MINIMUM RELATIVE HUMIDITY IN THE SINGLE
DIGITS...WILL LIKELY CAUSE CRITICAL FIRE WEATHER CONDITIONS
SATURDAY AND POSSIBLE AGAIN SUNDAY.

NMZ110>113-TXZ055-056-091215-
/O.UPG.KEPZ.FW.A.0029.120609T1800Z-120610T0200Z/
/O.NEW.KEPZ.FW.W.0031.120609T1800Z-120610T0200Z/
/O.NEW.KEPZ.FW.A.0030.120610T1800Z-120611T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
137 PM MDT FRI JUN 8 2012

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT SATURDAY FOR 
STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...
110...111...112 AND 113...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER 
ZONES 055...056...110...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT SATURDAY. THIS REPLACES THE PREVIOUSLY ISSUED FIRE WEATHER
WATCH FOR SATURDAY. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR SUNDAY AFTERNOON THROUGH SUNDAY EVENING. 

* EVENT: EVENT: CRITICAL FIRE WEATHER CONDITIONS SATURDAY AND
  POSSIBLE AGAIN ON SUNDAY FOR FIRE WEATHER ZONE 110 SOUTHWEST
  MOUNTAINS...FIRE WEATHER ZONE 111 SOUTHWEST DESERTS AND
  LOWLANDS...FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND
  SOUTHERN RIO GRANDE VALLEY...FIRE WEATHER ZONE 113 CAPITAN AND
  SACRAMENTO MOUNTAINS...FIRE WEATHER ZONE 055 EL PASO...FIRE
  WEATHER ZONE 056 HUDSPETH.

* TIMING: NOON SATURDAY TO 800 PM SATURDAY EVENING FOR RED FLAG
  CONDITIONS. NOON SUNDAY TO 800 PM SUNDAY EVENING FOR POSSIBLE
  RED FLAG CONDITIONS.

* WIND: SOUTHWEST WINDS 20-25 MPH WITH GUSTS 30-35 MPH SATURDAY
  AFTERNOON/EARLY EVENING. WINDS MAY BE A FEW MPH LESS ON SUNDAY
  AFTERNOON/EARLY EVENING.

* HUMIDITY: GENERALLY AROUND 5 PERCENT LOWLANDS TO AROUND 10 
  PERCENT HIGHLANDS.

* FIRE DANGER LEVELS: HIGH TO VERY HIGH.

* HAINES INDEX: CATEGORY 6 DURING RED FLAG WARNING/FIRE WEATHER
  WATCH TIMES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
1 follow-up statement
376 
WWUS84 KEPZ 091242
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
642 AM MDT SAT JUN 9 2012

...RED FLAG WARNING SATURDAY AFTERNOON AND EVENING FOR SOUTHERN
AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS...

...FIRE WEATHER WATCH SUNDAY FOR SOUTH-CENTRAL AND SOUTHWEST NEW
MEXICO AND FAR WEST TEXAS...

.LOW PRESSURE ALOFT OVER THE PACIFIC NORTHWEST WILL MOVE ACROSS
THE NORTHERN AND CENTRAL ROCKIES TODAY AND SUNDAY. AN ASSOCIATED
TROUGH REACHING SOUTHWEST OUT OF THAT LOW WILL BRUSH ACROSS THE
SOUTHERN ROCKIES...RESULTING IN STRONG WINDS ALOFT OVER OUR AREA.
VERY WARM TEMPERATURES WILL ALLOW THOSE WINDS TO MIX DOWN TO THE
SURFACE IN THE AFTERNOON AND EVENING. IN ADDITION...DEVELOPMENT OF
A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE A MODERATELY
TIGHT PRESSURE GRADIENT TODAY AND SUNDAY...CAUSING SUSTAINED
20-FOOT WINDS OF 20 MPH OR MORE. THE STRONG WINDS...ALONG WITH
HIGH FIRE DANGER RATINGS AND MINIMUM RELATIVE HUMIDITY IN THE
SINGLE DIGITS...WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS TODAY
AND MOST LIKELY AGAIN SUNDAY AFTERNOON AND EVENING.

NMZ110>113-TXZ055-056-100230-
/O.CON.KEPZ.FW.W.0031.120609T1800Z-120610T0200Z/
/O.CON.KEPZ.FW.A.0030.120610T1800Z-120611T0200Z/
SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS-
SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-
CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH-
642 AM MDT SAT JUN 9 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 055...056...110...111...112 AND 113...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONES 055...056...110...111...112 AND 113...

* EVENT: CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY AND ARE
  LIKELY AGAIN ON SUNDAY FOR NEW MEXICO FIRE WEATHER ZONES 110
  SOUTHWEST MOUNTAINS...111 SOUTHWEST DESERTS AND LOWLANDS...112
  SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY...113
  CAPITAN AND SACRAMENTO MOUNTAINS...AND TEXAS FIRE WEATHER ZONES
  055 EL PASO...AND 056 HUDSPETH.

* TIMING: RED FLAG WARNING TODAY FROM NOON TO 8 PM MDT. CRITICAL
  FIRE WEATHER CONDITIONS LIKELY AGAIN FROM NOON PM MDT SUNDAY.

* WIND: SOUTHWEST WINDS 20-25 MPH WITH GUSTS OF 30-35 MPH THIS
  AFTERNOON AND EVENING. WINDS WILL BE SIMILAR SUNDAY...BUT MAY 
  BE A FEW MPH LESS.


* HUMIDITY: GENERALLY AROUND 5 PERCENT LOWLANDS AND 5 TO 10
  PERCENT HIGHLANDS.

* FIRE DANGER LEVELS: HIGH TO VERY HIGH.

* HAINES INDEX: CATEGORY 6 DURING RED FLAG WARNING/FIRE WEATHER 
  WATCH TIMES.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXTREME FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

PARK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 8, 3:26 AM MDT, 10 hours 11 minutes earlier.

Area forecast discussion, Jun 8, 3:26 AM MDT, 10 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
326 AM MDT FRI JUN 8 2012

.SYNOPSIS...
WESTERLY WINDS WILL BRING MOSTLY SUNNY HOT AND GENERALLY DRY
WEATHER ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS THIS WEEKEND
THROUGH NEXT WEEK. BREEZY TO WINDY CONDITIONS WILL OCCUR SATURDAY
AND SUNDAY AS LOW PRESSURE DEVELOPS TO THE EAST.

&&

.DISCUSSION...
PERSISTENT WESTERLY WINDS HAVE PUSHED A VERY WARM
VERY DRY AIR MASS INTO THE CWA AS PRECIPITABLE WATER IS ONLY
AROUND .1 INCH. EXPECT ANOTHER HOT DRY DAY TODAY AS UPPER RIDGE
AXIS EXTENDS THROUGH THE SOUTHERN ROCKIES.

UNUSUALLY DEEP UPPER CLOSED LOW FOR JUNE AND ASSOCIATED TROUGH
WILL MOVE ACROSS THE WESTERN UNITED STATES AND ROCKY MOUNTAINS
SATURDAY AND SUNDAY RESULTING IN AN INCREASING ZONAL FLOW ALOFT
ACROSS NEW MEXICO AND FAR WESTERN TEXAS. DOWNSLOPE FLOW AND
MID/UPPER LEVEL PVA AHEAD OF THIS SYSTEM WILL GENERATE LEE CYCLONE
AND TRAILING SURFACE TROUGH ALONG THE FRONT RANGES...THUS LOW AND
MID LEVEL GRADIENTS WILL STRENGTHEN THIS WEEKEND. IN ADDITION THE
WARM DRY CONDITIONS WILL SUPPORT MIXING HEIGHTS TO NEAR 500 MB.
THESE FACTORS WILL GENERATE BREEZY TO WINDY CONDITIONS SATURDAY
AND SUNDAY AFTERNOONS FURTHER ENHANCING THE FIRE DANGER.

ZONAL FLOW ALOFT IN CONJUNCTION WITH SURFACE TROUGHING EAST WILL
CONTINUE TO INDUCE DEEP WESTERLY WINDS AND HOT DRY WEATHER MONDAY
AND TUESDAY. BOTH ECMWF AND GFS FORECAST VERY WEAK SHALLOW COLD
FRONT TO ENTER EASTERN PORTIONS OF THE CWA TUESDAY NIGHT/WEDNESDAY
MORNING WITH EASTERLY WINDS BEHIND THE FRONT PUSHING MOISTURE INTO
THE REGION. HOWEVER BOTH MODELS ALSO SUGGEST WESTERLY WINDS WILL
PUSH THE BOUNDARY EAST OF THE AREA BY LATE WEDNESDAY AFTERNOON.
THUS EXPECT WARM DRY WEATHER WILL CONTINUE WITH ONLY SLIGHT
CHANCES OF THUNDER OVER THE SACRAMENTO MOUNTAINS LATER PERIODS.

&&

.AVIATION...VALID 08/12Z-09/12Z
VFR MOSTLY CLEAR CONDITIONS WILL OCCUR WITH AREAS OF MODERATE
THERMAL TURBULENCE BELOW 10,000 FEET AGL BETWEEN 20Z AND 0Z.

&&

.FIRE WEATHER...
WESTERLY WINDS WILL SUSTAIN TRANSPORT OF VERY WARM VERY DRY AIR
MASS WITH LITTLE OR NO PRECIPITATION EXPECTED. THUS THE FIRE
DANGER WILL REMAIN HIGH TO EXTREME AS AFTERNOON MINIMUM RELATIVE
HUMIDITIES WILL STAY LOW BETWEEN 5 AND 15 PERCENT EACH DAY.
DEEPENING LOW PRESSURE AT THE SURFACE TO THE EAST WILL ALSO
GENERATE STRONGER WINDS SATURDAY AND SUNDAY AFTERNOONS WITH RED
FLAG CONDITIONS POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                101  72 102  73  99 /   0   0   0   0   0
SIERRA BLANCA           93  65  96  66  96 /  10  10   0   0   0
LAS CRUCES             101  58  99  62  96 /   0   0   0   0   0
ALAMOGORDO              97  63 100  68  96 /  10  10   0   0   0
CLOUDCROFT              79  51  75  53  77 /  10  10   0   0   0
TRUTH OR CONSEQUENCES   97  64  99  67  96 /   0   0   0   0   0
SILVER CITY             90  61  86  63  87 /   0   0   0   0   0
DEMING                  99  59  97  63  96 /   0   0   0   0   0
LORDSBURG               99  61  99  61  96 /   0   0   0   0   0
WEST EL PASO METRO     101  74  99  75  98 /   0   0   0   0   0
DELL CITY               93  58 101  57  98 /  10  10   0   0   0
FORT HANCOCK           101  68  98  68 100 /   0   0   0   0   0
LOMA LINDA              93  64  92  66  91 /   0   0   0   0   0
FABENS                 100  70 103  70  99 /   0   0   0   0   0
SANTA TERESA           102  66  99  68  97 /   0   0   0   0   0
WHITE SANDS HQ          97  70  97  73  96 /   0   0   0   0   0
JORNADA RANGE           97  55  96  52  97 /   0   0   0   0   0
HATCH                   98  60  98  61  96 /   0   0   0   0   0
COLUMBUS               101  63  97  66  97 /   0   0   0   0   0
OROGRANDE              100  66  99  71 100 /   0   0   0   0   0
MAYHILL                 84  55  85  58  83 /  10  10   0   0   0
MESCALERO               85  51  83  52  85 /  10  10   0   0   0
TIMBERON                85  53  85  53  84 /  10  10   0   0   0
WINSTON                 89  55  86  56  88 /   0   0   0   0   0
HILLSBORO               95  61  89  63  91 /   0   0   0   0   0
SPACEPORT               98  63  96  62  96 /   0   0   0   0   0
LAKE ROBERTS            91  51  87  54  89 /   0   0   0   0   0
HURLEY                  94  53  96  58  91 /   0   0   0   0   0
CLIFF                   99  48  92  48  97 /   0   0   0   0   0
MULE CREEK              94  44  92  43  92 /   0   0   0   0   0
FAYWOOD                 94  57  93  58  89 /   0   0   0   0   0
ANIMAS                  98  59  97  59  96 /   0   0   0   0   0
HACHITA                 97  57  96  57  96 /   0   0   0   0   0
ANTELOPE WELLS          99  63  96  63  97 /   0   0   0   0   0
CLOVERDALE              92  58  91  59  90 /   0   0   0  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR NMZ110>113.

TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR TXZ055-056.

&&

05 ROGASH
Hazardous weather outlook, Jun 8, 11:24 AM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1124 AM MDT FRI JUN 8 2012

NMZ401>417-TXZ418>424-091730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1124 AM MDT FRI JUN 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND DRY
CONDITIONS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WESTERLY WINDS WILL
INCREASE INTO THE WINDY CATEGORY OF 20 TO 30 MPH BOTH SATURDAY AND
SUNDAY AFTERNOON BUT SHOULD REMAIN BELOW WIND ADVISORY CRITERIA.
WIND GUSTS WILL BE STRONGER ALONG EAST SLOPES OF AREA MOUNTAINS.
LOCALIZED BLOWING DUST IN DUST PRONE AREAS OF THE DESERT MAY
OCCUR. FIRE DANGER WILL BE HIGH WITH THE VERY DRY CONDITIONS AND
STRONGER WINDS. A COOL FRONT MAY REACH EASTERN PORTIONS OF THE
AREA ON TUESDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS FOR THE
SACRAMENTO MOUNTAINS TUESDAY AND WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GNL

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:37 PM MDTFire Weather WatchEPZEl Paso, Hudspeth42 hr

Nearby

Red Flag Warnings in New Mexico, 2012Red Flag Warnings in Texas, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.